×

zbMATH — the first resource for mathematics

Integrability of \(m\)-valued dynamics by means of singly generated \(m\)-valued groups. (English. Russian original) Zbl 1229.37013
Russ. Math. Surv. 62, No. 1, 181-183 (2007); translation from Usp. Mat. Nauk 62, No. 1, 201-202 (2007).
From the text: We prove a sufficient condition for a multivalued dynamics to be integrable by means of multivalued group. Integrability of a multivalued dynamics is understood in the sense of V. M. Buchstaber [Mosc. Math. J. 6, No. 1, 57–84 (2006; Zbl 1129.20045)].

MSC:
37B99 Topological dynamics
05C90 Applications of graph theory
05E30 Association schemes, strongly regular graphs
PDF BibTeX XML Cite
Full Text: DOI